# SDR 2013FA0000147

- Difficulty date: February 27, 2013
- Submitted: March 5, 2013
- Operation: General aviation
- Aircraft: N711F
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4085
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1159SCAV4521
- Condition: Failed
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER PUTTING THE LANDING GEAR DOWN THE CREW RECEIVED A BLUE CA MESSAGE "STEER BY WIRE OFF".  CREW ELLECTED TO CANCEL APPROACH AND TROUBLESHOOT USING CHECKLIST.  ACFT LANDED SAFELTY AND MX TROUBLESHOT AND CHANGED NLG DOWN AND LOCK SWITCH.
